# SDR A6WA2017110945405

- Difficulty date: November 8, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 32,135 hours, 30,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergenc Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN ACCEPTANCE CHECK,  CREW REPORTED THE RIGHT OVERWING EXIT EMERGENCY SIGN WAS INOPERATIVE.  REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHTS INVERTER IAW AMM 33-51-07,  OPS CHECKED GOOD.
